# SDR 2017FA0000539

- Difficulty date: August 30, 2017
- Submitted: November 2, 2017
- Operation: General aviation
- Aircraft: N7706
- Make and model: Boeing 737-7
- Aircraft serial: 4140071
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Damaged
- Location: Life Raft
- Part time: 9,275 hours
- Component: Life Raft
- Component part number: R2000101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNPACKING AND INITIAL INSPECTION OF THE LIFE RAFT FOR REPAIR/OVERHAUL IT WAS DISCOVERED THAT THE NITROGEN SUPPLY LINE AT THE NITROGEN BOTTLE WAS FRAYED AND LOOSE AT THE SWEDGED FITTING AND SEPARATED WHEN INSPECTED.  THE HOSE WOULD HAVE BLOWN OFF DURING DEPLOYMENT AND PREVENTED THE RAFT FROM INFLATING IN AN EMERGENCY SITUATION.  THIS RAFT WAS MANUFACTURED IN OCTOBER OF 2014 AND THIS IS THE FIRST MAINTENANCE VISIT SINCE NEW.  SUSPECT THE RAFT LEFT THE MFR IN THIS CONDITION.
